# SDR HNAA2021081000374

- Difficulty date: July 24, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E869884 - RH #1 FLOORBOARD SILL CORRODED  ...  RAR RH #1 FLOORBOARD SILL IAW EMB 145 SRM 51-40-02. SEE NRTC FOR DETAILS
